# SDR CALA2022070401634

- Difficulty date: July 1, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 113,727 hours, 17,480 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6249584
- Condition: Failed
- Location: Main Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN TEMP EICAS C THE MID CABIN SUPPLY DUCT TEMPERATURE IS MORE THAN 190 DEGREES F (88 DEGREES C); OR THE ZONE TEMPERATURE MID CABIN CHANNEL HAS A FAILURE OR THE SYSTEM IS OFF.REMOVED AND REPLACED THE MAIN CABIN ZONE TEMP CONTROLLER. ALL TEMPS NORMAL.CREW DIVERTED FROM ORD ON THE WAY TO LHR TO EWR WHEN THEY FOUND THEY COULD NOT CONTROL CABIN TEMP AND THE SECTIONS OF THE CABIN WHERE ALL DIFFERENT TEMPERATURES AND TOO UNCOMFORTABLE FOR AFFECTED PASSENGERS. SEE LOGPAGE 8957864
